TOTAL RESTRAINED EDGE MONOPHONIC DOMINATION NUMBER M OF A GRAPH

Purchase PDF

Published: 2018-02-26

Page: 201-206


P. ARUL PAUL SUDHAHAR

Department of Mathematics, Rani Anna Govt. College (W), Tirunelveli – 627 008, Tamil Nadu, India.

M. LITTLE FLOWER *

Department of Mathematics, Nanjil Catholic College of Arts and Science, Kaliyakkavilai – 629 153, Tamil Nadu, India.

E. EBIN RAJA MERLY

Department of Mathematics, N. M. Christian College, Marthandam – 629 165, Tamil Nadu, India.

*Author to whom correspondence should be addressed.


Abstract

In this paper the concept of total restrained edge monophonic domination number M of a graph G is introduced. For a connected graph G = (V,E) of order at least two, a  total restrained edge monophonic dominating set M of a graph G is a restrained edge monophonic dominating set M such that the subgraph induced by M has no isolated  vertices. A total restrained edge monophonic dominating set of cardinality   is called a  - set of G . It is shown that if pand k are positive integers such that 3≤ k ≤ p there exists a connected graph of order P such that  =  k . Also For any positive integers 3 < a < b < d , there exists a connected graph G such that me(G) = a,  ,  and d.

Keywords: Restrained edge monophonic dominating set, restrained edge monophonic domination number, total restrained edge monophonic dominating set, total restrained edge monophonic domination number


How to Cite

SUDHAHAR, P. A. P., FLOWER, M. L., & MERLY, E. E. R. (2018). TOTAL RESTRAINED EDGE MONOPHONIC DOMINATION NUMBER M OF A GRAPH. Asian Journal of Mathematics and Computer Research, 23(4), 201–206. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/940

Downloads

Download data is not yet available.